Local design of an optimal control of a dynamical system
Diskretnyj analiz i issledovanie operacij, no. 26 (1985), pp. 60-72
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DA_1985_26_a5,
author = {N. M. Levchenko},
title = {Local design of an optimal control of a dynamical system},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {60--72},
year = {1985},
number = {26},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_1985_26_a5/}
}
N. M. Levchenko. Local design of an optimal control of a dynamical system. Diskretnyj analiz i issledovanie operacij, no. 26 (1985), pp. 60-72. http://geodesic.mathdoc.fr/item/DA_1985_26_a5/